Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 29, NWS Little Rock, AR

June 22, 2018Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jun 22, 2018, 1:29 PM CDT for Drew County, Arkansas. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 1:29 PM CDT (18:29 UTC)
Expired
Jun 22, 2018, 1:45 PM CDT
In force
16 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Drew County, AR

The radar

The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:34 PM CDTTSTM WND DMG1 Nne Monticello, ARTREES REPORTED TO BE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1953 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

617 
WFUS54 KLZK 221829
TORLZK
ARC043-221915-
/O.NEW.KLZK.TO.W.0029.180622T1829Z-180622T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
129 PM CDT FRI JUN 22 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Drew County in southeastern Arkansas...

* Until 215 PM CDT.
    
* At 129 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Green Hill, or near Monticello, moving southeast
  at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Monticello...                     Green Hill...
  Enon...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3360 9194 3366 9188 3363 9153 3340 9171
TIME...MOT...LOC 1829Z 295DEG 25KT 3361 9186 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

65
2 follow-up statements
645 
WWUS54 KLZK 221836
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
136 PM CDT FRI JUN 22 2018

ARC043-221915-
/O.CON.KLZK.TO.W.0029.000000T0000Z-180622T1915Z/
Drew AR-
136 PM CDT FRI JUN 22 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR CENTRAL
DREW COUNTY...
    
At 136 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Monticello, moving east at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Monticello...                     Enon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3357 9188 3365 9181 3363 9153 3340 9171
TIME...MOT...LOC 1836Z 290DEG 24KT 3360 9181 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

65
040 
WWUS54 KLZK 221845
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
145 PM CDT FRI JUN 22 2018

ARC043-221855-
/O.CAN.KLZK.TO.W.0029.000000T0000Z-180622T1915Z/
Drew AR-
145 PM CDT FRI JUN 22 2018

...THE TORNADO WARNING FOR CENTRAL DREW COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail and gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Little Rock.

Remember, a Severe Thunderstorm Warning still remains in effect for
Drew County until 2:15 PM.

LAT...LON 3357 9188 3365 9181 3363 9153 3340 9171
TIME...MOT...LOC 1844Z 295DEG 25KT 3357 9174 

$$

65

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:38 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 22, 12:38 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1238 PM CDT Fri Jun 22 2018

.AVIATION...

Showers and a few thunderstorms are continuing to impact southern
Arkansas and will keep spotty showers and thunderstorms in the
forecast at KADF and KLLQ through the afternoon. Currently storms
are weakening but models do hint at redevelopment later this
afternoon. Tonight a storm system will move into the state from
the west. Models are continuing to struggle with this system and
latest trends have the system pushing a bit further south and
weakening as it enters the state. Due to uncertainty with this
system have continued the Prob 30 group for this system as
confidence remains low.

&&

.PREV DISCUSSION...(ISSUED 640 AM CDT Fri Jun 22 2018)
AVIATION...

Overall VFR flight conditions will be seen over the next 24 hours.
Early Friday morning, very spotty MVFR and IFR clouds may develop
over parts of southern AR, especially near KLLQ. Also, a cold front
will continue to slowly sag southeast through AR, with mainly a wind
shift and much drier air behind this front. Isolated to scattered
showers and thunderstorms will be seen also over southern AR near
the front. Winds behind the front will be west to northwest at less
than 10 mph, while ahead of the front southwest to west at less than
10 mph. (59)

Prev Discussion.../ Issued 347 AM CDT Fri Jun 22 2018?
DISCUSSION...

Main concerns in this forecast cycle are chances of convection
each day, and any threat of strong to severe storms, as well as
localized flash flooding due to very moist atmosphere.
Temperatures will start around normal values, then as rain chances
lower next week, temperatures again will be above normal values.

Early Friday morning, a cold front was sagging southeast over AR,
and generally from near DEQ to just south of LIT and to the
northeast to the MS river in TN. A drier airmass was behind the
front with a west to northwest wind. Temperatures were in the
upper 60s to lower 70s, while dew points in the lower 60s to mid
50s. South of the front, temperatures were in the mid and upper
70s, dew points in the lower 70s and winds light from the south.
An area of convection had formed at 315 AM CDT over southwest AR,
and with movement to the southeast. Aloft, the upper low pressure
system was over eastern MO to IL, and rotating some lift and very
light rain over northeast AR. Mostly mid and high clouds were
seen, with only patchy lower stratus clouds and fog in spots.

SHORT TERM...Today Through Saturday Night

All forecast models, especially the HRRR, has developed the
scattered convection just south of the weak cold front as it sags
southeast. Some lift is seen in guidance as it rotates around the
upper low pressure system. NAM and HRRR have a good forecast trend
of the convection as it develops over southwest AR, moving ESE and
becoming more widespread south of the boundary. The rest of AR
this morning will see a low chance of any rain. The drier airmass
will slowly filter into the state, while the energy rotating
around the upper low pressure system gradually moves east. Most of
today's convection will be confined to southern AR. Enough of
instability will be seen and an isolated strong to severe storm
may develop. Wind and hail are the primary threats. Friday night
to Saturday, models are consistent in stalling the frontal
boundary over or near central AR, and along with the upper zonal
to west flow, show a significant short wave and developing MCS, to
move across AR late Friday night to Saturday morning. The exact
location of the highest convection will be determined by where the
front will set up over AR. Chance to likely POPs are in the
forecast. Also some of the storms may reach severe levels with
winds and hail, with heavy rain, the main threats. Later Saturday
evening to Saturday night, forecast models lift the boundary north
as a warm front, and as additional short wave energy moves into
the region, additional convection may be seen over AR. Otherwise,
temperatures will be around to a bit below normal values.

LONG TERM...Sunday Through Thursday

Sunday...Precipitation chances will be dependent upon a number of
factors, most of which are mesoscale in nature and therefore
difficult to resolve 48 hours out. As discussed above, a mesoscale
convective system (MCS) is expected to move southeast along a
northward moving frontal boundary Saturday morning. This MCS will
likely produce a strong enough cold pool to reinforce the frontal
boundary making it quasi-stationary by Saturday night. The final
position of this front Saturday night into Sunday morning will
represent the best chances for showers and thunderstorms Sunday
morning.

Right now the consensus of model guidance is that this front/strong
remnant outflow boundary will be in place over northern Arkansas
Sunday morning. As a result, have the highest POPs at 30 to 40
percent across the northern part of the state. The coverage of
storms along this boundary will likely play a role in rain shower
and thunderstorm chances Sunday afternoon as well. The higher the
coverage Sunday morning...the more likely cool air will reinforce
the front leading to higher rain chances Sunday afternoon. The
problem for those wanting more rain is that the synoptic scale flow
supports frontolysis, so in the absence of mesoscale to storm scale
reinforcement, the front will likely weaken or dissipate Sunday
afternoon resulting in dry conditions. By Sunday night the model
consensus is for shortwave ridging aloft...so any lingering showers
or thunderstorms are expected to dissipate quickly after the peak
heating hours on Sunday.

Monday and Tuesday...The consensus of model guidance is that a
strong northerly shortwave trough will move east over the northern
plains Monday night and Tuesday. To the south...upper level ridging
will remain in control of the weather pattern for the region and
large scale forcing for subsidence should keep us dry to start out
the week. Subsidence during the time of year when heating/days are
the longest means that we will heat up quickly to start off the work
week. Highs are likely to climb into the mid to upper 90s by Tuesday
afternoon.

Wednesday through Friday...While model consensus is good through
Tuesday...the GFS and ECMWF diverge on the large scale pattern from
Wednesday through the end of the week. The GFS brings Tuesday's
northern stream trough far enough south to break down the upper
level ridge slightly and even breaks off a small piece of
energy/cooler air aloft and allows this to meander over Arkansas and
the nearby region through the end of the week. In this solution we
will still be seasonably warm...but each afternoon will feature
diurnally driven isolated to scattered showers and thunderstorms.
Wind shear is incredibly weak...so no organized convection is
expected if the GFS solution pans out.

The ECMWF solution keeps the northern stream shortwave trough a bit
farther north on Tuesday. This doesn't make much of a difference in
the short term...but from Wednesday through Friday the consequence
of this is that upper level ridging builds over the region and is
only reinforced by heating each day. By next Friday the ECMWF
advertises a 594 dm high over Arkansas while the GFS keeps
geopotential heights at 588 dm. These higher geopotential heights at
the 500 mb level a representative of the build up of heat in the
troposphere and would likely result in high temperatures climbing
into the upper 90s each day and may open the door for our first 100
degree day of the summer. Rain chances would be less likely, but
still not zero as the hotter temperatures would still allow for
airmass thunderstorms during the peak heating hours of the day, the
subsidence would simply limit the coverage to isolated as opposed
to scattered.

At this time went ahead and favored the GFS solution for the latter
half of next week. Kept high temperatures in the mid 90s each day
and limited POPs to 20 percent to account for the ECMWFs influence
of stronger ridging. If the ECMWF verifies will likely have to raise
temperatures in later forecasts and perhaps remove rain chances from
the forecast if subsidence is strong enough to overcome the low
level heat and humidity build up.

Cavanaugh

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...65
Hazardous weather outlook, Jun 22, 5:03 AM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
503 AM CDT Fri Jun 22 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231015-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
503 AM CDT Fri Jun 22 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible today,
especially over southern Arkansas. An isolated strong to severe
storm will be possible, with damaging winds and large hail the
primary threats. Tonight, another risk of an isolated strong to
severe storm will be possible, moving into Arkansas from the west
and moving southeast across the state. Damaging winds and large
hail will again be the primary threats. Also, potential heavy
rain may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Isolated to scattered showers and thunderstorms are forecast across
northern Arkansas on Sunday, however the chances of severe
weather appears to be low at this time and cloud to ground
lightning and gusty winds are the primary threats.

Isolated thunderstorms are possible during the peak heating hours of
the day Wednesday through Friday. Once again, the threat of severe
weather appears to be very low at this time, and lightning and
strong wind gusts will represent the primary hazards.

Also, as the chance of rain lowers next week, temperatures will
warm back into the 90s. Heat index values will have to be
monitored as they reach the mid to upper 90s to near 100 degrees
in spots.

.Spotter Information Statement...

Spotter activation may be needed today and later tonight to
Saturday, due to the threat of isolated strong to severe storms.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/Cavanaugh

In the hours before

Special weather statement, Jun 22, 8:24 AM CDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
824 AM CDT FRI JUN 22 2018

ARZ066>068-221415-
Bradley AR-Calhoun AR-Ouachita AR-
824 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...CALHOUN
AND SOUTHEASTERN OUACHITA COUNTIES UNTIL 915 AM CDT...

At 822 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hampton, moving southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm. Additionally, very heavy rain may lead to isolated
flash flooding. While the threat for more widespread flash flooding
is low right now, a warning may be needed if the threat increases.

Locations impacted include...
Hampton...                        Harrell...
Highland Industrial Park...       Hilo...
Moro Bay State Park...            Hampton Municipal Airport...
Lanark...                         Moro Bay...
East Camden...                    Banks...
Tinsman...                        Artesian...
Delhi...                          Farmville...
Millers Bluff...                  Locust Bayou...
Gravelridge...                    Woodberry...
Jersey...                         Marsden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 9247 3332 9246 3331 9249 3333 9250
      3332 9252 3333 9252 3337 9255 3337 9259
      3336 9261 3351 9275 3363 9273 3369 9252
      3358 9217 3333 9220 3328 9233 3328 9236
      3330 9236 3328 9238 3327 9243
TIME...MOT...LOC 1322Z 305DEG 27KT 3356 9256

Cooper
Special weather statement, Jun 22, 8:28 AM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
828 AM CDT FRI JUN 22 2018

ARZ068-069-221415-
Bradley AR-Drew AR-
828 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY AND
NORTHWESTERN DREW COUNTIES UNTIL 915 AM CDT...

At 827 AM CDT, Doppler radar was tracking strong thunderstorms
between Weeks and Wilmar, or 7 miles northwest of Warren, moving
east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm.

Locations impacted include...
Monticello...                     Warren...
Wilmar...                         Green Hill...
Weeks...                          New Hope in Drew County...
Carmel...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3357 9215 3362 9223 3369 9221 3371 9210
      3370 9198 3372 9197 3370 9167 3356 9172
      3349 9195
TIME...MOT...LOC 1327Z 287DEG 33KT 3369 9217

Cooper
Local storm report, Jun 22, 8:52 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
852 AM CDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     2 WNW VICK              33.34N  92.14W
06/22/2018                   BRADLEY            AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS TREES DOWN

&&

EVENT NUMBER LZK1800137

CROSS
Special weather statement, Jun 22, 9:51 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
951 AM CDT FRI JUN 22 2018

ARZ067-068-221515-
Bradley AR-Calhoun AR-
951 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADLEY AND SOUTHEASTERN
CALHOUN COUNTIES UNTIL 1015 AM CDT...

At 951 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hilo, or 12 miles southeast of Hampton, moving southeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hermitage...                      Ingalls...
Hilo...                           Moro Bay State Park...
Moro Bay...                       Vick...
Gravelridge...                    Marsden...
Johnsonville...                   Jersey...
Blanchton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3317 9217 3321 9218 3321 9223 3326 9223
      3326 9229 3328 9230 3326 9232 3330 9235
      3328 9238 3334 9247 3342 9246 3350 9238
      3341 9199 3338 9196 3335 9199 3330 9198
      3324 9209 3321 9208 3321 9213 3316 9214
TIME...MOT...LOC 1451Z 293DEG 41KT 3339 9235

Cooper
Local storm report, Jun 22, 11:02 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      HERMITAGE               33.45N  92.17W
06/22/2018                   BRADLEY            AR   911 CALL CENTER

            FLASH FLOODING REPORTED ALONG HIGHWAY 160 AS WELL AS
            BRADLEY 33 NEAR THE TOWN OF HERMITAGE. ROADS IMPASSABLE
            DUE TO HIGH WATER.

&&

EVENT NUMBER LZK1800138

COOPER
Special weather statement, Jun 22, 12:59 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1259 PM CDT FRI JUN 22 2018

ARZ066-067-221830-
Calhoun AR-Ouachita AR-
1259 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALHOUN AND CENTRAL
OUACHITA COUNTIES UNTIL 130 PM CDT...

At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camden, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Camden...                         Hampton...
Cullendale...                     Highland Industrial Park...
East Camden...                    Delhi...
Warner...                         Harmony Grove...
Woodberry...                      Fairview in Ouachita County...
Locust Bayou...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9291 3361 9291 3366 9285 3362 9243
      3346 9249 3341 9263
TIME...MOT...LOC 1759Z 291DEG 33KT 3356 9281

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:50 AM CDTSpecial Weather StatementLZKDallas40 min
Jun 22, 5:35 AM CDTSpecial Weather StatementLZKCalhoun40 min
Jun 22, 5:42 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita48 min
Jun 22, 6:36 AM CDTSpecial Weather StatementLZKBradley39 min
Jun 22, 7:16 AM CDTSpecial Weather StatementLZKBradley29 min
Jun 22, 7:51 AM CDTSpecial Weather StatementLZKCalhoun39 min
Jun 22, 8:24 AM CDTSpecial Weather StatementLZKCalhoun51 min
Jun 22, 8:28 AM CDTSpecial Weather StatementLZKDrew47 min
Jun 22, 8:38 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita52 min
Jun 22, 8:39 AM CDTFlash Flood WarningLZKBradley, Calhoun, Ouachita3 hr
Jun 22, 9:51 AM CDTSpecial Weather StatementLZKBradley24 min
Jun 22, 10:48 AM CDTFlash Flood WarningLZKBradley, Calhoun, Drew3 hr
Jun 22, 11:43 AM CDTAreal Flood WarningLZKBradley, Calhoun, Ouachita2 hr
Jun 22, 12:59 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita31 min
Jun 22, 1:14 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita31 min
Jun 22, 1:26 PM CDTSevere Thunderstorm WarningLZKDrew49 min
Jun 22, 1:31 PM CDTSpecial Weather StatementLZKChicot44 min
Jun 22, 1:43 PM CDTAreal Flood WarningLZKBradley, Drew43 min
Jun 22, 1:45 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun30 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningLZKDesha, Drew24 min
Jun 22, 2:13 PM CDTTornado WarningLZKBradley, Calhoun32 min
Jun 22, 2:21 PM CDTFlash Flood WarningLZKBradley, Calhoun3 hr
Jun 22, 2:24 PM CDTFlash Flood WarningLZKBradley, Drew3 hr

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.